# SDR MALA965001

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Connector
- Part number: MS326E835
- Condition: Water Contam
- Location: Lt Battery Box
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3467 - ON CLIMB-OUT FROM YXU, THE LEFT BATTERY AMBER AND RED LIGHTS ILLUMINATED AND THE BATTERY TEMP INDICATION WAS HIGH.  THE CREW TURNED OFF THE BATTERY AND RETURNED TO YXU.  MAINTENANCE REPLACED THE BATTERY TEMP SENSOR CANNON PLUG.  ALL CHECKS SATISFACTORY.  (M)
